Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 23, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 23, 2005, 7:21 PM MDT for Kiowa County, Colorado. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2005, 7:21 PM MDT (01:21 UTC)
- Expired
- May 23, 2005, 8:18 PM MDT
- In force
- 57 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Kiowa County, CO
The radar
The Pueblo radar (KPUX), 90 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:20 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2913 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 240121
SVRPUB
COC061-240215-
/O.NEW.KPUB.SV.W.0023.050524T0121Z-050524T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
721 PM MDT MON MAY 23 2005
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KIOWA COUNTY IN SOUTHEAST COLORADO
* UNTIL 815 PM MDT.
* AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 10
MILES SOUTHEAST OF WILD HORSE POINT...OR 35 MILES NORTH OF LA
JUNTA...AND WAS MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE...
6 MILES NORTHEAST OF ARLINGTON BY 735 PM MDT
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING
FOR SOUTHEASTERN COLORADO.
LAT...LON 3851 10349 3828 10349 3827 10267 3859 10269
3860 10300 3860 10316 3851 10316
$$4 follow-up statements
000
WWUS55 KPUB 240139
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
739 PM MDT MON MAY 23 2005
COC061-240215-
/O.CON.KPUB.SV.W.0023.000000T0000Z-050524T0215Z/
KIOWA CO-
739 PM MDT MON MAY 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN KIOWA COUNTY
UNTIL 815 PM MDT...
AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 7
MILES NORTH OF ARLINGTON...OR ABOUT 33 MILES NORTH OF LA JUNTA...
MOVING SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE...
OVER ARLINGTON BY 755 PM MDT AND WEST OF HIGHWAY 96 IN OPEN
COUNTRY BETWEEN ARLINGTON AND HASWELL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING
FOR SOUTHEASTERN COLORADO.
LAT...LON 3851 10349 3828 10349 3827 10267 3859 10269
3860 10300 3860 10316 3851 10316
$$000
WWUS55 KPUB 240157
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
756 PM MDT MON MAY 23 2005
COC061-240215-
/O.CON.KPUB.SV.W.0023.000000T0000Z-050524T0215Z/
KIOWA CO-
756 PM MDT MON MAY 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN KIOWA COUNTY
UNTIL 815 PM MDT...
AT 753 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED NEAR ARLINGTON...OR ABOUT 32 MILES NORTHEAST
OF LA JUNTA...MOVING SOUTHEAST AT 30 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
KIOWA COUNTY ALONG HIGHWAY 96 BETWEEN ARLINGTON AND HASWELL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING
FOR SOUTHEASTERN COLORADO.
LAT...LON 3851 10349 3828 10349 3827 10267 3859 10269
3860 10300 3860 10316 3851 10316
$$
METZE000
WWUS55 KPUB 240211
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
810 PM MDT MON MAY 23 2005
COC061-240215-
/O.CON.KPUB.SV.W.0023.000000T0000Z-050524T0215Z/
KIOWA CO-
810 PM MDT MON MAY 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WESTERN KIOWA COUNTY
UNTIL 815 PM MDT...
AT 807 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS CENTERED 6 MILES SOUTHWEST OF HASWELL...OR ABOUT 32
MILES NORTHEAST OF LA JUNTA...MOVING SOUTHEAST AT 30 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WESTERN
KIOWA COUNTY EAST OF HIGHWAY 96 BETWEEN ARLINGTON AND HASWELL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING
FOR SOUTHEASTERN COLORADO.
LAT...LON 3851 10349 3828 10349 3827 10267 3859 10269
3860 10300 3860 10316 3851 10316
$$
METZE000
WWUS55 KPUB 240218
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
818 PM MDT MON MAY 23 2005
COC061-240228-
/O.EXP.KPUB.SV.W.0023.000000T0000Z-050524T0215Z/
KIOWA CO-
818 PM MDT MON MAY 23 2005
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KIOWA COUNTY HAS
EXPIRED...
AT 815 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF
LIGHTNING...THE WEATHER HAS WEAKENED BELOW SEVERE CRITERIA AND NO
LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT MONDAY EVENING
FOR SOUTHEASTERN COLORADO.
LAT...LON 3851 10349 3828 10349 3827 10267 3859 10269
3860 10300 3860 10316 3851 10316
$$
METZEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:30 PM MDT, 4 hours 51 minutes earlier.
Area forecast discussion, May 23, 2:30 PM MDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 230 PM MDT MON MAY 23 2005 .SHORT TERM... (TODAY AND TONIGHT) WILL KEEP THIS BRIEF AS IMPENDING SEVERE THUNDERSTORM WATCH/DEVELOPING MOIST CONVECTION HOT WEATHER ISSUE OF THE MOMENT. CWFA CURRENTLY NOTING FRONTAL BOUNDARY IN NORTHEAST COLORADO WITH BEST MOISTURE POOLING JUST NORTH OF CWFA. IN ADDITION...18Z CAPES HOVERING AROUND 2000 J/KG OVER PORTIONS OF THE EASTERN PLAINS ALONG WITH LIS IN THE -3 TO -5 RANGE AND 0-6KM SHEAR VALUES IN THE 30 TO 35 KNOT RANGE...THEREFORE EXPECT SCATTERED THUNDERSTORMS/SOME SEVERE TO ERUPT THIS AFTERNOON AND CONTINUE INTO TONIGHT...ESPECIALLY OVER THE I-25 CORRIDOR/EASTERN COLORADO PLAINS REGION. FOR WEDNESDAY(TOMORROW)...NORTHERLY SURGE PUSHES THROUGH CWFA BY MORNING WITH COOLER TEMPERATURES AND SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED...ESPECIALLY EASTERN SECTIONS. AT THIS TIME...IT APPEARS THE THE BEST POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS SHOULD BE OVER SOUTHERN SECTIONS OF THE CWFA. .LONG TERM... (WEDNESDAY NIGHT THROUGH NEXT TUESDAY) ...COOLER TEMPS WITH LESS THUNDER ON THE WAY... A RETURN TO COOLER TEMPERATURES APPEARS TO BE ON THE WAY TO SE COLORADO. NORTHWEST FLOW ALOFT IS FORECAST TO STRENGTHEN DURING THE NEXT 24-72 HOURS. THIS...COMBINED WITH OUTFLOW FROM COLORADO/KS MCSS WILL USHER COOLER AND CLOUDIER WEATHER INTO THE REGION. FOR NOW...I PUT IN MOSTLY CLOUDY CONDTIONS OVER THE PLAINS FOR MOST THE WED-NITE-FRIDAY TIME PERIOD FOR THE PLAINS. WITH THE CLOUDS AND COOLER WX...DECIDED TO GREATLY DECREASE THE THUNDER CHANCES AND PUT IN JUST SHOWERS. MAY ALSO SEE A SMATTERING OF NEW SNOW ON TOP OF PIKES PEAK DURING THIS FORECAST TIME PERIOD. FOR THE MTNS...NOT MUCH CHANGE. IT WILL REMAIN DRY AND VERY WARM. THE ONLY EXCEPTION TO THIS IS THE SLV WHERE THE COOLER EASTERLY FLOW MAY GET INTO THE VALLEY FOR THU. CONFIDENCE IS NOT ALL THAT HIGH THAT THIS WILL HAPPEN ATTM...AND LEFT IT ON THE WARM SIDE...BUT WILL ADVICE LATER SHIFTS OF THIS POSSIBILITY. /HODANISH && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 23, 12:40 PM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1240 PM MDT MON MAY 23 2005 COZ058>089-093>099-241300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 1240 PM MDT MON MAY 23 2005 ...FLOOD WARNING IN EFFECT FOR THE UPPER RIO GRANDE AT DEL NORTE UNTIL THURSDAY AFTERNOON... ...URBAN AND SMALL STREAM FLOOD ADVISORY FOR THE UPPER RIO GRANDE BASIN IN EFFECT UNTIL WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS WILL OCCUR OVER THE EASTERN PLAINS OF COLORADO THIS AFTERNOON. A FEW OF THESE STORMS WILL BE SEVERE AND BE CAPABLE OF VERY LARGE HAIL AND WIND GUSTS TO 70 MPH. A TORNADO OR TWO MAY OCCUR WITH THE BEST CHANCES LOCATED EAST OF A LINE FROM BLACK FORREST TO LA JUNTA TO SPRINGFIELD. A SEVERE THUNDERSTORM WATCH OR TORNADO WATCH MAY BE NEEDED FOR THE EASTERN PLAINS THIS AFTERNOON. HIGH FLOWS WILL CONTINUE ACROSS THE UPPER RIO GRANDE BASIN TODAY AND TONIGHT. A FLOOD WARNING IS IN EFFECT FOR THE UPPER RIO GRANDE AT DEL NORTE WHERE THE RIVER IS EXPECTED TO REACH FLOOD STAGE THIS MORNING. AS OF 6 AM MONDAY...THE RIVER WAS 2 TENTHS OF A FOOT BELOW FLOOD STAGE. NUMEROUS SMALLER STREAMS ACROSS THE UPPER RIO GRANDE BASIN WILL CONTINUE TO SEE MINOR LOWLAND FLOODING THROUGH AT LEAST WEDNESDAY MORNING. AN URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT THROUGH WEDNESDAY MORNING FOR THESE AREAS. THIS INCLUDES THE SAN LUIS VALLEY. IN THE ARKANSAS BASIN...INCLUDING LAKE AND CHAFFEE COUNTIES...AND EVERYTHING EAST OF THE SANGRE DE CRISTO MOUNTAINS...RIVERS AND STREAMS ARE EXPECTED TO RUN HIGH AND FAST TODAY...BUT THEY SHOULD REMAIN WITHIN THEIR BANKS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. IN ADDITION TO THE SNOWMELT FLOOD POTENTIAL MENTIONED IN THE DAY ONE SECTION OF THIS OUTLOOK...THE THREAT OF SEVERE STORMS WILL PERSIST THROUGH THE WEEK. A COMBINATION OF NORTHWEST FLOW ALOFT AND LOW LEVEL UPSLOPE FLOW...WILL SET THE STAGE FOR ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY...WITH A FEW STORMS LIKELY BEING SEVERE. FOR MORE DETAILS ON THE ONGOING SNOWMELT FLOOD POTENTIAL OVER SOUTHERN COLORADO...PLEASE LINK TO THE WEB SITE FOR THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUB. CLICK ON THE NEWS OF THE DAY LINKS...OR THE MAP OF SOUTH CENTRAL AND SOUTHEAST COLORADO. YOU CAN ALSO CLICK ON RIVERS AND LAKES FROM THE LEFT HAND MENU ...AND THEN CLICK ON TEXT PRODUCTS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ALONG THE I-25 CORRIDOR AND THE SOUTHEAST PLAINS AFTER 1 PM TODAY. HODANISH/LW/MM
In the hours before
Local storm report, May 23, 2:36 PM MDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT MON MAY 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 4 NW RUSH 38.88N 104.13W
05/23/2005 1.00 INCH EL PASO CO TRAINED SPOTTER
&&
JHALLLocal storm report, May 23, 5:00 PM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
500 PM MDT MON MAY 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 10 SSE KIM 37.11N 103.28W
05/23/2005 1.50 INCH LAS ANIMAS CO TRAINED SPOTTER
&&
KTLocal storm report, May 23, 6:11 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
611 PM MDT MON MAY 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 3 SW PUEBLO 38.23N 104.66W
05/23/2005 0.75 INCH PUEBLO CO TRAINED SPOTTER
&&
KTSpecial weather statement, May 23, 7:20 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 720 PM MDT MON MAY 23 2005 COZ079>080-084>086-240230- EL PASO-PUEBLO- 720 PM MDT MON MAY 23 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 315 FOR THE FOLLOWING AREA... IN COLORADO THIS CANCELS 2 COUNTIES IN EAST CENTRAL COLORADO EL PASO... IN SOUTHEAST COLORADO PUEBLO... THIS INCLUDES THE CITIES OF...COLORADO SPRINGS AND PUEBLO. COZ074>075-088>089-093>099-240400- BACA-BENT-CROWLEY-KIOWA-LAS ANIMAS-OTERO-PROWERS- 720 PM MDT MON MAY 23 2005 ...TORNADO WATCH NUMBER 315 REMAINS VALID UNTIL 10 PM MDT FOR THE FOLLOWING AREA... IN COLORADO THIS WATCH INCLUDES 7 COUNTIES IN SOUTHEAST COLORADO BACA... BENT... CROWLEY... KIOWA... LAS ANIMAS... OTERO... PROWERS... THIS INCLUDES THE CITIES OF...ORDWAY...OLNEY SPRINGS...EADS... LA JUNTA...ROCKY FORD...TRINIDAD...LAMAR...SPRINGFIELD... WALSH AND LAS ANIMAS. METZE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 81 min |
| May 23, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 64 min |
| May 24, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 93 min |
| May 24, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| May 24, 5:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 60 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.